| Model Number |
8886674551 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Adhesion(s) (1695); Inflammation (1932); Hernia (2240); Tissue Breakdown (2681); Unspecified Tissue Injury (4559)
| Date of Event |
03/14/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, ten days after a veterinary spay procedure, the patient developed a hernia that resulted in another surgery.The patient was re-anesthetized.There were more adhesions, inflammation, and granulation tissue than expected.There was also permanent tissue damage as tissue had to be removed on either side of the initial incision because it had started to granulate in.It was noted that the incision was extended.